# SDR ASOA05581

- Difficulty date: July 5, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE AVIONICS BAY DOOR EXTERIOR HANDLE WAS FOUND CRACKED AROUND THE INTER BOSS.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS BAY DOOR HANDLE IAW SRM 51-42-06 AND 51-21.  (M)
